Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taken ipill after intercourse. Have light bleeding. Negative pregnancy test. Side effect of ipill?

m 20 nw .i had an intercourse on 4th aug n took i pill within 72 period was on 17 but i dint hav it on tht day .before 4 months i was taking regular 1 month pill.n i had pregnency home test 2 times on 27 n 28 one at night n one at morning it was negative.from 24 th aug m having light bleeing its smell was like my period n its 6 th day it a sie effect of tht pill.pls help me
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das

From your history, it is evident that it is definitely due to the side effect of I-Pill. My suggestion is, first get confirmed by doing a Beta HCG test (for pregnancy) of blood.Then take any ocp like Novelon for 21 days. Then seven days gap and then if required repeat the cycle again. If their is no other abnormality i think it will solve the problem.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor